Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 3.

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2009.10.004)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Modelling pulsed immunotherapy of tumour-immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2014.09.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2015) Modelling pulsed immunotherapy of tumour–immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2014.09.001)

This list was generated on Mon Sep 23 13:26:33 2019 UTC.